Free delivery over €50100% Irish ownedNext-day deliveryDiscreet packagingIrish pharmacistsFree delivery over €50100% Irish ownedNext-day deliveryDiscreet packagingIrish pharmacistsFree delivery over €50100% Irish ownedNext-day deliveryDiscreet packagingIrish pharmacists
Excedrin Film-Coated Tablets — Triple-action paracetamol, aspirin and caffeine tablets for the relief of headaches
GSK

Excedrin Film-Coated Tablets250mg/250mg/65mg

Triple-action paracetamol, aspirin and caffeine tablets for the relief of headaches and migraine pain.

EUR 10.50

In stock

1
  • Next-day delivery
  • Free delivery over €50
  • Click & Collect in Blackrock, Dublin only

Excedrin combines paracetamol, aspirin and caffeine for the relief of headaches and migraine-associated pain.

Key facts:

  • Active ingredients: Paracetamol 250mg, Aspirin 250mg, Caffeine 65mg
  • Not for children under 12; not in pregnancy; caution with stomach ulcers or blood thinners
  • Not for those allergic to aspirin or other NSAIDs

Product details